Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

G_G

Member
  • Posts

    18
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I was on them until a week ago. Basically they're high strength B-vitamins. Personally I loved them, they quickened up the healing time of my acne, reduced the inflammation, not to mention gave me a boost of energy. Sadly my insurance has decided they're not going to cover them anymore. I bought my own multiple B vitamins from the store. But they're just not the same, it seems.
  2. Hm, no, I really don't have a UTI. :/ I've had them before, nothing like it. when I have a bladder/urinary tract infection I piss cloudy for a while and it's painful to go. I don't just, you know, not go at all and have numbness spreading through my body and pain on both sides of my back. The only real similar thing to it was the distended swollen belly, but that's it. I'd take a sample if I could go. XDXD I called the hospital and asked them what I should do, I told them it started happen
  3. So far the best shampoo and conditioner I've found is the Burt's bees brand. Greatest as in, they're some of the only ones they don't make my skin itch and break out when I use them. Not to mention make my hair SO nice and shiny, better than anything else I've used. I use the color keeper ones. My back is 97% clear since I've started using it. Sure they are a tad more expensive, but they are definitely worth it. Anyone know of any other shampoos or conditioners that are skin-friendly to them
  4. I didn't see the forum specifically for this medicine a minute ago. the dermatologist said the only possible side effect of this would be increased urination, but since I took mine for the first time this morning I have not gone once, my stomach is distended, my bladder feels like it's about to bust but I can't urinate at all. Very close to nothing will come out, spots on my abdomen are numb and both my sides are sore. Anyone who's planning to take this, PLEASE be cautious this stuff seems
  5. I just got my new prescription in the mail today. My derm. prescribed me spironolactone. I took it as directed and he told me the only real side effect I might get is increased urination. Well since I've taken it at twelve this afternoon (it is three in the morning now) I have not urinated at ALL. This is really worrying, especially since I usually go a lot (at least 4-5 times a day) normally from all the bottled water I drink. My whole abdomen is throbbing and distended a lot right now,
  6. I almost always get cold after I eat too... I cannot eat anything sweet alone or I end up visibly shuddering and wrapped up in a blanket. Matter of fact, this halloween I gave in and had some candy that was lying around as the first meal of the day. X_X I got SO sick, my grandma found me just lying on a chair shuddering, half-asleep/comatose. She asked what I ate and I said "candy" and she got her blood sugar meter out. My blood sugar was about 40. When the normal range is like 100-150?
  7. Oh, sorry, I forgot to mention it's completely plain yogurt, yea. I wouldn't think of putting something on my face with added sugars/fruits/preservatives in it, and making it all sticky... Other than being reduced fat nothing else has been done/added to it. How interesting... I might keep trying this, I mean, what works works, and there does seem to be a bit of science behind this... not to mention my skin is looking better and better every day. Or until I get a moisturizer with the lacti
  8. I wish I had the willpower to cut out all sugar, I know that's probably part of why my liver/thyroid can't heal. I've weaned off mostly ALL of the refined and fructose sugar/ corn syrup, but I can't give up my oranges in the morning, also sometimes apples, and pieces of dark mint chocolate..... I love chocolate so much but it's supposed to have a type of acid in it, along with the sugar, that makes acne worse.
  9. G_G

    Hemp

    Oh, I thought you meant externally... I have not taken/did not know you could take it internally. I was just going to say, I'm using a cleanser that contains hemp oil, and it seems to be improving my skin. They have a website: http://store.ancientsciencedistributors.co...neskincare.html Maybe I'll give the hemp protein a try one of these days.
  10. Alright. For the past few months I've been eating yogurt for all the probiotic benefits. Well, a few weeks ago I got a dab of it on my face. I got the idea to try leaving it on my face, just to see what it would do. At this point I was kinda desperate since my face was doing terrible that day. I reasoned, since probiotics are somewhat antibacterial, and lactic acid can work as an exfoliant, and yogurt contains some good nutrients, maybe this will help my acne? I started with just a dab on on
  11. I was constantly shoved on antibiotics as a kid too. Funny thing is, they were only diagnosing the sinus infections I got after being exposed to horrendous amounts of allergens.

    Now I "mysteriously" am having liver problems at only age 20.

    And also developed terrible acne.

    I feel for you, I know what this is all like.

    I'm trying my best to cleanse

  12. Wow, I had never heard of that! I eat fish ALL the time. I mean, alot. Almost every day. Along with eggs in the morning... I sure hope that isn't what's prolonging my acne... Though, I've cut out a LOT of salt/most sugars except citrus fruits, and it has still improved...
×